Solving the stochastic growth model by linear-quadratic approximation

Research output: Contribution to journalArticle

21 Scopus citations

Abstract

I describe a method that can be used to approximate the solution of the stochastic growth model. The method relies on approximating the return and transition functions of the original problem by taking second-order and first-order Taylor expansions around the steady state of the system. The result is the optimal linear regulator problem.

Original languageEnglish (US)
Pages (from-to)41-44
Number of pages4
JournalJournal of Business and Economic Statistics
Volume8
Issue number1
DOIs
StatePublished - 1990

Keywords

  • Algorithms
  • Optimal control
  • Riccati equation

Fingerprint Dive into the research topics of 'Solving the stochastic growth model by linear-quadratic approximation'. Together they form a unique fingerprint.

  • Cite this